# SDR SWAA2021020842197

- Difficulty date: January 15, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 27,379 hours, 12,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR STRUCTURE STA. 274 TO 294 RBL. 1; INTERCOSTAL CRACKED AT FASTENER HOLE / REMOVED DAMAGED INETCOASTAL AND INSTALLED NEW INTERCOASTAL I/A/W SRM 51-40-02.
